Jump to content
CrazyBoards.org

Recommended Posts

I have been titrating lamictal, was at 25 for 2 weeks, and just started 50 today. I have been having increasingly worse sleep, and the past few nights couldn't sleep without taking klonipin, and still woke in the middle of the night. My question is could this be a temporary side effect that goes away once I am on a therapeutic dose for awhile? I have called my pdoc to see if they can subscribe something to help me sleep. I also take zyprexa (which usually helps sleep but not anymore) and gabapentin. Very stressed out bc I really want lamictal to work for my bipolar depression, and so far no other side effects. I feel like my mood is already better and things are going well except for the sleep issue. Thanks for any input!

Link to comment
Share on other sites

 

2 hours ago, Mac129 said:

I have been titrating lamictal, was at 25 for 2 weeks, and just started 50 today. I have been having increasingly worse sleep, and the past few nights couldn't sleep without taking klonipin, and still woke in the middle of the night. My question is could this be a temporary side effect that goes away once I am on a therapeutic dose for awhile? I have called my pdoc to see if they can subscribe something to help me sleep. I also take zyprexa (which usually helps sleep but not anymore) and gabapentin. Very stressed out bc I really want lamictal to work for my bipolar depression, and so far no other side effects. I feel like my mood is already better and things are going well except for the sleep issue. Thanks for any input!

1) I think unless something really bad happens you won't know if it's gonna go or stay until u hit a therapeutic stable level

2) can you ask to take a bit more zyprexa instead of a whole new med? What dose are u on? 

Link to comment
Share on other sites

How do you reply to each comment indivudually? I am taking olanzapine 2.5 twice a day and 5mg at bedtime. Thanks for the replies everyone! I feel like I can stick it out and see how it goes, and hopefully the insomnia will pass.

Link to comment
Share on other sites

  • 2 weeks later...
On 10/19/2018 at 8:17 AM, Mac129 said:

How do you reply to each comment indivudually? I am taking olanzapine 2.5 twice a day and 5mg at bedtime. Thanks for the replies everyone! I feel like I can stick it out and see how it goes, and hopefully the insomnia will pass.

Hi Mac ~  I may start Lamicatal as prescribed by my neurologist.  My psych doc said it can be stimulating for some people, thereby worsening insomnia since I already battle that.  I'm on the fence starting lamicatal.  I'm also on 2.5 mg of Zyprexa twice a day too.  But I need to add an anti-seizure med.  Will see after I see the new cardiologist as all these meds can cause heart issues.  Wanted a baseline. 

I battle migraine every 5 days, what a life to live.  Keep us posted how you do.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...